# SDR 98ZZZX966

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800LS
- Make and model: Beech 200BEECH
- Aircraft serial: BB457
- System (JASC): 2701 · Control Column Section
- Part: Sprocket Assy
- Part number: 1005241201
- Condition: Cracked
- Location: Yoke Bs 100
- Part time: 6,171 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED YOKE POSITION 30 DEGREES OFF FROM LEVEL FLIGHT.  PERFORMED VISUAL INSPECTION, FOUND PRIMARY SPROCKET ASSEMBLY WELD TO AFT CRACKED RESULTING IN NO AILERON CONTROL.  RECOMMEND NDT PERIODICALLY.
